# SDR 20000619SH001

- Difficulty date: April 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 1504372102
- Condition: Cracked
- Location: Rt Mlgww
- Component: Wheelwell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  CRACKED MLG SIDE BRACE STRUCTUAL FITTING IN RT MLG SIDE BRACE, UPPER ATTACH POINT.  (X)
